You are here

'Stunning' Link Between Pfizer Vaccine and Myocarditis in Teens, Study Shows

'Stunning' Link Between Pfizer Vaccine and Myocarditis in Teens, Study Shows | 11 Aug 2022 | A prospective study in Thailand conducted during the country's national COVID-19 vaccination campaign for adolescents showed what one physician described as a "stunning" association between myocarditis and the Pfizer-BioNTech vaccine. The preprint, accepted for publication in a peer-reviewed journal, involved 314 participants ages 13-18 who were healthy and without abnormal symptoms after receiving their first vaccine dose... Although the study included 314 adolescents, 13 were excluded from the findings as they were "lost to follow-up." Of the 301 remaining participants, 202 (67.1%) were male. Researchers found that 18% of the 301 teens analyzed had an abnormal electrocardiogram, or EKG after receiving their second dose of Pfizer, 3.5% of males developed myopericarditis or subclinical myocarditis, two were hospitalized and one was admitted to the ICU for heart problems.